# SDR SWAA2024082212171

- Difficulty date: July 13, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL FLOOR STRUCTURE BETWEEN BS 277 TO BS 294.5 AND LBL 12 WL 208.1 FWD GALLEY AREA 2024-443589<[01] REPLACED INTERCOSTAL FLOOR STRUCTURE BETWEEN BS 277 TO BS 294.5 AND LBL 12 WL 208.1 FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 146A5650 SHEET 1 AND 2 REV. N. SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED INTERCOSTAL FLOOR STRUCTURE BETWEEN BS 277 TO BS 294.5 AND LBL 12 WL 208.1 FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 146A5650 SHEET 1 AND 2 REV. N. SEE INDIVIDUAL SIGN OFFS BELOW
